American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 110 found      Go to page: 1 2 3 4

[31] Mary Ellen Rudin, Ian S. Stares and Jerry E. Vaughan. From countable compactness to absolute countable compactness. Proc. Amer. Math. Soc. 125 (1997) 927-934. MR 1415367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Oleg Okunev and Kenichi Tamano. Lindelöf powers and products of function spaces. Proc. Amer. Math. Soc. 124 (1996) 2905-2916. MR 1353393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Zoltan T. Balogh. A small Dowker space in ZFC. Proc. Amer. Math. Soc. 124 (1996) 2555-2560. MR 1353374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] L. Brian Lawrence. A ZFC example (of minimum weight) of a Lindelöf space and a completely metrizable space with a nonnormal product. Proc. Amer. Math. Soc. 124 (1996) 627-632. MR 1273506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Desmond Robbie and Sergey Svetlichny. An answer to A.D.Wallace's question about countably compact cancellative semigroups . Proc. Amer. Math. Soc. 124 (1996) 325-330. MR 1328373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Stephen H. Fast and J. C. Smith. Examples of $B(D,\lambda)$-refinable and weak $\overline\theta$-refinable spaces . Trans. Amer. Math. Soc. 347 (1995) 1803-1809. MR 1260165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Chris Good. Large cardinals and small Dowker spaces . Proc. Amer. Math. Soc. 123 (1995) 263-272. MR 1216813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Le Cheng Yang. Countable paracompactness of $\Sigma$-products . Proc. Amer. Math. Soc. 122 (1994) 949-956. MR 1216827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Nobuyuki Kemoto and Yukinobu Yajima. Orthocompactness in infinite product spaces . Proc. Amer. Math. Soc. 120 (1994) 591-596. MR 1195724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Keiko Chiba. Normality of $\sigma$-products . Proc. Amer. Math. Soc. 119 (1993) 999-1003. MR 1165049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Heikki J. K. Junnila and Hans-Peter A. Künzi. Ortho-bases and monotonic properties . Proc. Amer. Math. Soc. 119 (1993) 1335-1345. MR 1165056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. W. Knight. $\Delta$-sets . Trans. Amer. Math. Soc. 339 (1993) 45-60. MR 1196219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Bernd Günther. A tom Dieck theorem for strong shape theory . Trans. Amer. Math. Soc. 338 (1993) 857-870. MR 1160155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Eric K. van Douwen. The product of two normal initially $\kappa$-compact spaces . Trans. Amer. Math. Soc. 336 (1993) 509-521. MR 1022170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] K. Alster. On the Cartesian products of Lindel\"of spaces with one factor hereditarily Lindel\"of . Proc. Amer. Math. Soc. 116 (1992) 207-212. MR 1118084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Witold Marciszewski. On properties of Rosenthal compacta . Proc. Amer. Math. Soc. 115 (1992) 797-805. MR 1096213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] L. Brian Lawrence. Lindel\"of spaces concentrated on Bernstein subsets of the real line . Proc. Amer. Math. Soc. 114 (1992) 211-215. MR 1062832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Yukinobu Yajima. A characterization of submetacompactness in terms of products . Proc. Amer. Math. Soc. 112 (1991) 291-296. MR 1054165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Howard H. Wicke and John M. Worrell. Characterizations of paracompactness and subparacompactness using star reducibility . Proc. Amer. Math. Soc. 111 (1991) 1119-1127. MR 1054164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] K. Alster. The product of a Lindel\"of space with the space of irrationals under Martin's axiom . Proc. Amer. Math. Soc. 110 (1990) 543-547. MR 993736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] L. Brian Lawrence. The influence of a small cardinal on the product of a Lindel\"of space and the irrationals . Proc. Amer. Math. Soc. 110 (1990) 535-542. MR 1021211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Stephen Watson. A construction of a Dowker space . Proc. Amer. Math. Soc. 109 (1990) 835-841. MR 1019285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Angel Tamariz-Mascarúa and Richard G. Wilson. Example of a $T\sb 1$ topological space without a Noetherian base . Proc. Amer. Math. Soc. 104 (1988) 310-312. MR 958089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Masami Sakai. Property C\cprime\cprime\ and function spaces . Proc. Amer. Math. Soc. 104 (1988) 917-919. MR 964873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Takemi Mizokami. Expansion of discrete and closure-preserving families . Proc. Amer. Math. Soc. 102 (1988) 402-406. MR 921007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] H. J. K. Junnila, T. Nogura and R. Telgársky. A singular space related to the point-open game . Proc. Amer. Math. Soc. 99 (1987) 568-570. MR 875399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] K. Alster. On a question of Archangelskij concerning Lindel\"of spaces with countable pseudocharacter . Proc. Amer. Math. Soc. 95 (1985) 320-322. MR 801347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Yasunao Hattori. A note on infinite-dimensional spaces defined by topological games . Proc. Amer. Math. Soc. 94 (1985) 360-363. MR 784193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Hans-Peter A. Künzi and Peter Fletcher. A topological space without a complete quasi-uniformity . Proc. Amer. Math. Soc. 90 (1984) 611-615. MR 733415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Yoshio Tanaka. Closed maps and the character of spaces . Proc. Amer. Math. Soc. 90 (1984) 327-332. MR 727260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 110 found      Go to page: 1 2 3 4